# SDR DALA2018090705472

- Difficulty date: September 5, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N918DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53553
- Aircraft time: 39,374 hours, 19,204 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL CABIN EMERGENCY LIGHT FAIL TEST. R&R EMERGENCY LIGHT BATTERY PACKS B5-235 AND B--236 IAW MDPO AMM 33-51, OPS CK GOOD.
